# SDR SWIA201231617

- Difficulty date: August 25, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 34,650 hours, 31,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON BULKHEAD NEAR SEAT 1B IS BROKEN.  (FLT 6249)  INSTALLED NEW SCREW INTO EMERGENCY LIGHT ASSEMBLY NEAR SEAT 1B IN REFERENCE TO CRJ 200 AMM.
